# SDR ASAA1047229

- Difficulty date: December 30, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645258
- Part serial: MA1246
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER DENTED OUT OF LIMITS ON LOWER I/B SURFACE.  REMOVED AREA OF DAMAGE, FABRICATED FILLER SKIN AND DOUBLER AND BONDED.
